# SDR ASAA11510402

- Difficulty date: September 19, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 14,240 hours, 4,611 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 7590361101
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON PRE FLIGHT.  PERFORMED APU BITE CHECK FOUND FAULT CODE 49 94299 STARTER GENERATOR FILTER ELEMENT.  REPLACED STARTER GENERATOR FILTER ELEMENT OPS AND LEAK GOOD PER AMM 49 91 12 000 803.  RAN APU CURRENT STATUS NO FAILURE FOUND.
